# SDR ZZDA5321297

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND CORROSION ON INSIDE ON FORWARD PIT DOOR FRAME TOP CENTER.  REMOVED CORROSION  MATERIAL, LOSS IN EXCESS OF 20 PERCENT, OUT OF LIMITS IAW B 737 SRM 51-10-6 AND SRM 53-10-1.  BLENDED OUT LIP PER E.O. 04427 GUIDELINES, ALODINED AND PRIMED IAW B 737 SRM 51-10-2 AND MM 51-21-0 REFERENCE 737 SRM 53-30-2 FIG 3. (X)
